Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 231, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 7, 2013, 7:55 PM CDT for Garfield County, Wheeler County, Nebraska. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2013, 7:55 PM CDT (00:55 UTC)
- Expired
- Jul 7, 2013, 8:45 PM CDT
- In force
- 50 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Garfield County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 151 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 8:35 PM CDT | HAIL 1.25 | 13 Ne Burwell, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 7, 6:03 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.9 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1221 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 2100 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -39 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
040 WUUS53 KLBF 080055 SVRLBF NEC071-183-080145- /O.NEW.KLBF.SV.W.0231.130708T0055Z-130708T0145Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 755 PM CDT SUN JUL 7 2013 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN GARFIELD COUNTY IN NORTH CENTRAL NEBRASKA... SOUTHWESTERN WHEELER COUNTY IN NORTH CENTRAL NEBRASKA... * UNTIL 845 PM CDT * AT 752 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST OF FORT HARTSUFF STATE PARK...AND WAS NEARLY STATIONARY. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... ERICSON...BARTLETT AND PIBEL LAKE STATE RECREATION AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4193 9851 4174 9853 4174 9916 4193 9908 TIME...MOT...LOC 0055Z 277DEG 2KT 4183 9893 HAIL...1.00IN WIND...<50MPH $$ KNUTSVIG
3 follow-up statements
445 WWUS53 KLBF 080107 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 807 PM CDT SUN JUL 7 2013 NEC071-183-080145- /O.CON.KLBF.SV.W.0231.000000T0000Z-130708T0145Z/ GARFIELD NE-WHEELER NE- 807 PM CDT SUN JUL 7 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN WHEELER AND SOUTHERN GARFIELD COUNTIES UNTIL 845 PM CDT... AT 801 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST OF FORT HARTSUFF STATE PARK...AND WAS NEARLY STATIONARY. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... ERICSON...BARTLETT AND PIBEL LAKE STATE RECREATION AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. LARGE HAIL AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 4193 9851 4174 9853 4174 9916 4193 9908 TIME...MOT...LOC 0107Z 277DEG 2KT 4183 9892 HAIL...1.00IN WIND...<50MPH $$ KNUTSVIG
755 WWUS53 KLBF 080128 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 828 PM CDT SUN JUL 7 2013 NEC071-183-080145- /O.CON.KLBF.SV.W.0231.000000T0000Z-130708T0145Z/ GARFIELD NE-WHEELER NE- 828 PM CDT SUN JUL 7 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN WHEELER AND SOUTHERN GARFIELD COUNTIES UNTIL 845 PM CDT... AT 824 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST OF FORT HARTSUFF STATE PARK...AND MOVING EAST AT 5 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... ERICSON...BARTLETT AND PIBEL LAKE STATE RECREATION AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS! && LAT...LON 4193 9851 4174 9853 4174 9916 4193 9908 TIME...MOT...LOC 0128Z 272DEG 4KT 4183 9890 HAIL...1.00IN WIND...<50MPH $$ KNUTSVIG
476 WWUS53 KLBF 080141 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 841 PM CDT SUN JUL 7 2013 NEC071-183-080145- /O.CON.KLBF.SV.W.0231.000000T0000Z-130708T0145Z/ GARFIELD NE-WHEELER NE- 841 PM CDT SUN JUL 7 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN WHEELER AND SOUTHERN GARFIELD COUNTIES UNTIL 845 PM CDT... AT 838 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST OF FORT HARTSUFF STATE PARK...AND MOVING EAST AT 5 MPH. HAZARD...HALF DOLLAR SIZE HAIL. SOURCE...PUBLIC. IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... ERICSON...BARTLETT AND PIBEL LAKE STATE RECREATION AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. LARGE HAIL AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS! && LAT...LON 4193 9851 4174 9853 4174 9916 4193 9908 TIME...MOT...LOC 0141Z 272DEG 4KT 4183 9888 HAIL...1.25IN WIND...60MPH $$ KNUTSVIG
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 7:03 PM CDT, 52 minutes earlier.
Area forecast discussion, Jul 7, 7:03 PM CDT, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 703 PM CDT SUN JUL 7 2013 .SYNOPSIS... ISSUED AT 321 PM CDT SUN JUL 7 2013 UPPER LEVEL RIDGE HAS CENTERED ITSELF TODAY OVER THE SOUTHERN ROCKIES AND SOUTHERN PLAINS...IN BETWEEN A TROUGH ALONG THE WEST COAST AND A CLOSED LOW OVER THE OHIO RVR VALLEY. SEVERAL WAVES ARE MOVING ON THE NORTHERN PERIPHERY OF THE RIDGE...ACROSS THE NORTHERN AND HIGH PLAINS. ONE IS EXITING THE CWA...AND WAS RESPONSIBLE FOR THE MORNING SWATH OF LIGHT SHOWERS. A SECOND WAVE IS CROSSING THE ROCKIES. THERE IS BETTER SFC MOISTURE COMPARED TO PREVIOUS FEW DAYS...AS DEW PTS HAVE HELD IN THE MID AND UPPER 60S FOR THE AFTERNOON...EVEN WITH TEMPS STILL WARMING INTO THE UPPER 80S TO MID 90S. THE MORNING SHOWERS DID PRODUCE SEVERAL OUTFLOW BOUNDARIES. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 321 PM CDT SUN JUL 7 2013 COMPLEX FORECAST THIS EVENING AS SEVERAL REMNANT OUTFLOW BOUNDARIES EXIST ALONG WITH A STALLED OUT SFC BOUNDARY. IN ADDITION MOISTURE HAS INCREASED WITH PRECIPITABLE WATERS NEAR 1.50 INCHES /JUST A LITTLE BELOW 2SD FOR JULY/ AND DEW PTS ARE IN THE MID AND UPPER 60S. THERE IS ALSO A SHORT WAVE MOVING ACROSS THE CENTRAL ROCKIES. THROUGHOUT THE DAY ISOLATED SHOWERS HAVE POPPED UP...HOWEVER MARGINAL SHEAR AND LIMITED CAPE HAS RESULTED IN LITTLE SUSTAINABILITY. AS THE UPPER LEVEL WAVE ARRIVES DO EXPECT THE STORMS TO BECOME A LITTLE MORE ORGANIZED...MAY EVEN SEE SOME MARGINALLY SEVERE WEATHER. OVERNIGHT THE LOW LEVEL JET DEVELOPS AND REMAINS TO THE SOUTH AND EAST...SO LITTLE ASSISTANCE FROM THE JET EXPECTED...HOWEVER THE SHORT WAVE SHOULD BE ENOUGH TO KEEP AT LEAST SOME ISOLD TO SCT SHOWERS/TSTMS GOING. BY MORNING EXPECT ANY ACTIVITY TO BE DIMINISHING AS WAVE PUSHES EAST AND THE ATMOSPHERE RESETS FOR THE NEXT SHORT WAVE. MODELS CONTINUE TO KEEP MOISTURE IN THE AREA...AND THE STALLED BOUNDARY REMAINS ACROSS THE AREA. SOUTH OF THE BOUNDARY...OVER SW NEB...HIGHS SHOULD EASILY RETURN INTO THE 90S...NEAR 90 TO THE NORTH. THIS SHOULD BE ENOUGH FOR ANOTHER ROUND OF ISOLD TO SCT STORMS. INITIATION LOOKS TO BE OVER THE HIGHER TERRAIN EARLY IN THE AFTERNOON THEN PUSHES EAST WITH NEARLY ZONAL FLOW ON THE NORTHERN RIM OF THE RIDGE. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 321 PM CDT SUN JUL 7 2013 MONDAY NIGHT...AN UPPER LEVEL WAVE IS EXPECTED TO MOVE THROUGH THE REGION. NEBRASKA WILL BE ON THE SOUTHERN EDGE OF THE WAVE...WITH THE SURFACE LOW MOVING EAST ACROSS SD OVERNIGHT. THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA BY THE EVENING HOURS...WITH THE BEST CHANCE IN THE NORTH CLOSER TO THE BEST UPPER SUPPORT. EXPECT THUNDERSTORM ACTIVITY /A MCS POSSIBLY/ TO DRIFT EAST WITH THE MID/UPPER LEVEL FEATURE. DEEP SHEAR OF 30-40 KTS AND CAPES OF 2000-3000 J/KG WILL SUPPORT SOME SEVERE STORMS MONDAY NIGHT...ESPECIALLY IN THE NORTH. A COLD FRONT ASSOCIATED WITH THIS SYSTEM WILL LIKELY PUSH INTO THE NORTH EARLY TUESDAY. ANOTHER UPPER WAVE IS EXPECTED TO MOVE ACROSS THE DAKOTAS ON TUESDAY...WITH NEBRASKA ON ITS SOUTHERN EDGE. A FEW THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY/TUESDAY NIGHT AGAIN...BUT LESS COVERAGE IS EXPECTED COMPARED TO MONDAY. THE BEST CHANCE WILL BE IN THE EAST WHERE CAPES OF 2500-3500 J/KG ARE EXPECTED WITH FAVORABLE DEEP SHEAR...ENOUGH FOR A SEVERE THUNDERSTORM RISK AGAIN. THE BEST INSTABILITY LOOKS TO BE IN THE ONEILL AREA LATE TUESDAY. TEMPS ARE EXPECTED TO BE ON THE HOT SIDE AGAIN ON TUESDAY...WITH HIGHS IN THE LOW 90S NORTH TO NEAR 100 SOUTH. AFTER A COOLER WEDNESDAY WITH HIGHS IN THE MID 80S TO LOW 90S...A WARM AND GENERALLY DRY PATTERN IS EXPECTED TO BEGIN ACROSS THE AREA WITH ONLY MINIMAL THUNDERSTORM CHANCES. AN UPPER RIDGE IS EXPECTED TO DOMINATE THE REGION INTO THE WEEKEND...WARMING HIGHS TO NEAR 100 ON FRIDAY AND SATURDAY. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 700 PM CDT SUN JUL 7 2013 A FEW ISOLATED THUNDERSTORMS HAVE DEVELOPED ACROSS THE AREA...WITH ADDITIONAL DEVELOPMENT LIKELY. STORMS HAVE PLENTY OF JUICE TO WORK WITH AND CAN QUICKLY BECOME SEVERE...LARGE HAIL AND DAMAGING WINDS...AND MVFR OR IFR CONDITIONS. MAIN THREAT WILL BE OVER THE NEXT SEVERAL HOURS...THEN AS TEMPS COOL THE THREAT DIMINISHES OVERNIGHT. THE MORNING SHOULD BE VFR...WITH REDEVELOP POSSIBLE TOMORROW AFTERNOON AS THE NEXT SHORT WAVE ARRIVES IN CONJUNCTION WITH PEAK HEATING. HIGHER PROB...30 PERCENT...IS FOCUSED OVER THE NORTHERN PART OF THE NEBRASKA...AN INCLUDED IN THE KVTN TAF. WILL HOLD OFF ON INCLUDING IN THE KLBF TAF AT THIS TIME. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...MASEK SHORT TERM...MASEK LONG TERM...KNUTSVIG AVIATION...MASEK
Hazardous weather outlook, Jul 7, 3:30 PM CDT, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 330 PM CDT SUN JUL 7 2013 NEZ004>010-022>029-035>038-056>059-069>071-094-082030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 330 PM CDT SUN JUL 7 2013 /230 PM MDT SUN JUL 7 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THIS EVENING. THE AREA OF CONCERN IS ALONG AND WEST OF HIGHWAY 183 AND LARGE HAIL AND WIND DAMAGE ARE THE HAZARDS. OVERNIGHT STRONG STORMS WILL REMAIN POSSIBLE...HOWEVER THE THREAT FOR SEVERE WEATHER WILL DIMINISH. IN ADDITION...DEEP MOISTURE WILL ALLOW FOR STORMS TO PRODUCE LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON AND EVENING ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. LARGE HAIL...WIND DAMAGE AND LOCALLY HEAVY RAINFALL ARE THE THREAT. ONCE AGAIN...STORM ACTIVITY WILL DEVELOP IN THE WEST DURING THE AFTERNOON AND MOVE EAST THROUGHOUT THE AFTERNOON AND EVENING HOURS. SEVERE THUNDERSTORMS CAPABLE OF LARGE HAIL AND WIND DAMAGE ARE POSSIBLE TUESDAY AFTERNOON AND EVENING. THE AREA OF CONCERN IS ALONG AND EAST OF HIGHWAY 183. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR STORMS EXHIBITING STRONG ROTATION...MAINLY ACROSS NORTHWEST NEBRASKA THROUGH 9 PM CDT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE MASEK
In the hours before
Local storm report, Jul 7, 6:55 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
655 PM CDT SUN JUL 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL 12 S MULLEN 41.87N 101.04W
07/07/2013 M1.50 INCH HOOKER NE LAW ENFORCEMENT
DEPUTY REPORTED CAR WINDSHIELD BROKEN BY PING PONG SIZE
HAIL 12 MILES SOUTH OF MULLEN NEAR MILE MARKER 55.
&&
JGOMEZLocal storm report, Jul 7, 7:39 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
739 PM CDT SUN JUL 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 19 S MULLEN 41.77N 101.04W
07/07/2013 M2.75 INCH HOOKER NE LAW ENFORCEMENT
STATE TROOPER REPORTED BASEBALL SIZE HAIL ON THE GROUND
BETWEEN MILE MARKERS 46 TO 48 ON HWY 97.
&&
JGOMEZLocal storm report, Jul 7, 7:48 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
748 PM CDT SUN JUL 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL 12 N ONEILL 42.63N 98.65W
07/07/2013 M1.00 INCH HOLT NE PUBLIC
&&
JGOMEZLocal storm report, Jul 7, 7:49 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
749 PM CDT SUN JUL 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL 20 N ONEILL 42.75N 98.65W
07/07/2013 M1.00 INCH HOLT NE PUBLIC
&&
JGOMEZThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 7:03 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 42 min |
| Jul 7, 7:07 PM CDT | Tornado Warning | LBF | Hooker, Logan, McPherson, Thomas | 38 min |
| Jul 7, 7:40 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 65 min |
| Jul 7, 7:45 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 45 min |
| Jul 7, 7:48 PM CDT | Severe Thunderstorm Warning | LBF | Logan, McPherson | 57 min |
| Jul 7, 8:09 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 51 min |
| Jul 7, 8:24 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Keith, Lincoln, McPherson | 51 min |
| Jul 7, 8:45 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 45 min |
| Jul 7, 8:46 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Garfield, Loup, Wheeler | 44 min |
| Jul 7, 8:54 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 51 min |
| Jul 7, 10:04 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Perkins | 56 min |
| Jul 8, 4:24 PM CDT | Severe Thunderstorm Warning | LBF | Keya Paha | 51 min |
| Jul 8, 5:12 PM CDT | Severe Thunderstorm Warning | LBF | Keya Paha | 48 min |
| Jul 8, 5:59 PM CDT | Severe Thunderstorm Warning | LBF | Keya Paha | 46 min |
| Jul 8, 6:32 PM CDT | Tornado Warning | LBF | Keya Paha, Rock | 28 min |
| Jul 8, 6:53 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry | 52 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.